# SDR QMLA2011020911028

- Difficulty date: February 9, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 1,999 hours, 5,958 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,856 hours, 4,292 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Cotter Pin
- Condition: Missing
- Location: Gas Generator
- Part time: 1,486 hours
- Component: Gas Generator, Tmeca
- Component part number: 70BM035420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF MODULE 2/3,  MECHANIC NOTICED THAT THE DEFLECTOR NUT COTTER PIN WAS NOT INSTALLED IN THE OVERHAULED MODULE.  CHECKED OTHER MODULE 2/3 THAT WAS REMOVED FROM ACFT, AND FOUND THAT THIS COTTER PIN WAS MISSING FROM THAT MODULE AS WELL.
